# SDR FDEA201401220178

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 48,953 hours, 26,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: ABS0203B
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SWITCH AT DOOR 1L NOT WORKING.  COURIER COMPARTMENT INTERIOR EMERGENCY LIGHTS TEST FUNCTION INOPERATIVE.  CHECK FOUND THE TEST PBSW 25WL INTERMITTENT.  R & R THE SWITCH IAW ESPM.  PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-51-00-05-09,TEST NORMAL.
